Yes, this is dangerous. You are taking about a week's worth of pills inside of a day. It is very easy to get addicted to Ritalin because the withdrawal from it is so unpleasant. Since you have already taken 400 mg., you will probably want to continue to take the pills thus losing sleep and coordination. Do the responsible thing and tell your doctor what you have done. You do not want to have irreversible effects or withdrawal symptoms when you come down. Believe me, I have been there.
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
Posted 8 Dec 2011 • 1 answer
Posted 13 Dec 2011 • 1 answer
My son in college ran out of Adderall and wants to take his year old Ritalin 5mg until he gets more?
Posted 3 Oct 2014 • 1 answer
Posted 24 Mar 2016 • 2 answers